Cold/Wind Chill, Hamilton
- When
- January 29, 12:00 AM EST to 12:00 PM EST
- Where
- Hamilton forecast zone
- Reported by
- Mesonet
- Coordinates
- 43.661, -74.497 (the zone’s center; the record gives no point)
The combination of brisk winds and cold temperatures, below zero, late Thursday night, January 28th, through Friday morning, January 29th, produced wind chills of around -30 F across the southern Adirondacks.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
The combination of brisk winds and cold temperatures, below zero, late Thursday night, January 28th, through Friday morning, January 29th, produced wind chills of around -30 F across the southern Adirondacks.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jan 28, 10:54 PM EST, 1 hour 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1054 PM EST THU JAN 28 2010
.SYNOPSIS...
FRIGID ARCTIC AIR WILL SURGE INTO THE REGION TONIGHT ASSOCIATED WITH
STRONG WEST TO NORTHWEST WINDS. VERY COLD TEMPERATURES...LOW WIND
CHILLS VALUES...AND WINDY CONDITIONS WILL BE IN STORE THROUGH
SATURDAY. COLD TEMPERATURES WILL PERSIST SATURDAY NIGHT INTO
SUNDAY...ALTHOUGH WIND SPEEDS WILL DECREASE. OTHER THAN SOME LAKE
EFFECT SNOW SHOWERS WEST OF THE CAPITAL REGION IT WILL BE DRY
THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A COUPLE OF MINOR CHANGES TO FORECAST...
REWORKED TEMPERATURES GRIDS BACK INTO COMPLIANCE WITH CURRENT
OBSERVED TEMPS. NO CHANGES MADE TO OVERNIGHT LOWS THOUGH. EVENING
ALY SOUNDING WAS VERY DRY WITH PWAT OF ONLY 0.05 INCH OR 1.5
STANDARD DEVIATIONS BELOW NORMAL. SINCE WE ARE IN AN ADVECTIVE
COLD WEATHER REGIME RATHER THAN RADIATIONAL...DRY ATMOSPHERE WILL
NOT BE MUCH OF A FACTOR IN LOW TEMPERATURES.
SINGLE LAKE EFFECT BAND /WITH ORIGINS OVER GEORGIAN BAY PER IR
SATELLITE IMAGERY/ IMPINGING ON SCHOHARIE AND ALBANY COUNTIES
NOW. PENETRATION INTO THE CWA A LITTLE FURTHER THAN INDICATED BY
HIRES WRF. WITH IR CLOUD TOPS COOLING WILL INCREASE SNOWFALL
ACCUMULATIONS TO 1-3 INCHES SCHOHARIE COUNTY AND WESTERN ALBANY
COUNTY. LOCAL HIRES WRF DOES INDICATE BAND SHOULD WEAKEN AFTER
MIDNIGHT...SO WILL HOLD WITH THAT IDEA.
HEADLINES FOR WIND AND WIND CHILL CONTINUE. A GENERAL LOOK AT
WINDS AT 01Z SHOWS WINDS TRENDING BELOW ADVISORY CRITERIA. HOWEVER
WIND GUSTS TO 37 KNOTS WERE RECORDED AT ALB AT 00Z AND AT PSF AT
01Z. SO...RELUCTANT TO DROP ADVISORY NOW.
THUS WITH COLD TEMPS ON TRACK AND WINDS STILL GUSTY...WILL HOLD
ALL WIND CHILL HEADLINES AS IS AS WELL.
AS OF 415 PM...OTHERWISE...MAINLY DRY CONDITIONS EXPECTED BY LATE
TONIGHT WITH THE MAIN CONCERN BEING STRONG WINDS COMBINED WITH
FRIGID TEMPS. LOW WIND CHILL VALUES WILL RESULT IN WIND CHILL
WARNINGS FOR MOST OF THE SOUTHERN ADIRONDACKS...AND WIND CHILL
ADVISORIES FOR THE OTHER HIGHER TERRAIN AREAS. WHILE WIND CHILL
VALUES WILL NOT EXCEED ADVISORY CRITERIA IN MOST VALLEY
LOCATIONS...VALUES WILL STILL BE QUITE LOW AROUND -10 TO -15.
STRONG WINDS WITH DECENT MIXING DESPITE LOSS OF DAYLIGHT WILL
PERSIST MUCH OF THE NIGHT...AS LOW PRESSURE DEEPENS CONSIDERABLY
OVER THE CANADIAN MARITIMES...ALLOWING THE PRESSURE GRADIENT TO
INCREASE. WILL EXTEND THE CURRENT WIND ADVISORY THROUGH 5 AM TO
ACCOUNT FOR OCCASIONAL GUSTS OVER 45 MPH.
ACTUAL TEMPS WILL DROP INTO THE -5 TO 10 ABOVE RANGE ACROSS THE AREA
TONIGHT WITH PURE COLD ADVECTION DRIVING THE COLD. THE COLDEST 850MB
TEMPS OF THE SEASON SO FAR WILL BE OVERHEAD BY FRI MORNING...WITH
VALUES OF -24C TO -28C.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 425 PM...FRIGID TEMPS WILL CONTINUE WITH COLD ADVECTION
REGIME PERSISTING THROUGH THE PERIOD. TEMPS WILL ONLY REACH THE
SINGLE DIGITS TO TEENS IN MOST AREAS...WITH WEST TO NORTHWEST
WINDS CONTINUING. ADDITIONAL WIND ADVISORIES MAY BE NEEDED...AS
GUSTS EXPECTED TO BE MARGINAL AROUND 35-45 MPH. THE MAIN QUESTION
REGARDING STRONGER WINDS MIXING DOWN WILL BE LOWERING INVERSION
HIGHS THROUGHOUT THE DAY. WILL MENTION POSSIBLE NEED FOR WIND
ADVISORIES IN THE HWO.
ONLY REAL CHANCE FOR SCATTERED SNOW SHOWER ACTIVITY WILL BE WEST OF
THE CAPITAL REGION...AS SOME MINOR LAKE EFFECT SNOW SHOWERS MAY PASS
THROUGH FROM TIME TO TIME. ONLY MINOR ACCUMULATION EXPECTED...AS
INVERSION HEIGHTS WILL BE MEAGER AROUND 5000 FT OR LESS AND FLOW
TRAJECTORY WILL BE AROUND 300 DEG. ANOTHER LIMITING FACTOR WILL BE
VERY DRY ARCTIC AIR IN PLACE.
ADDITIONAL WIND CHILL WARNINGS AND ADVISORIES WILL BE LIKELY AS WELL
FOR FRI NIGHT INTO SAT MORNING. CURRENTLY HAVE WIND CHILL STATEMENTS
FOR TONIGHT INTO FRI MORNING...SO WILL HOLD OFF ISSUANCE FOR NOW
MENTION IN HWO.
ON SAT...TEMPS WILL ONLY WARM A FEW DEGREES FROM FRIDAY'S
READINGS...WITH FRIGID CONDITIONS PERSISTING. WIND SPEEDS WILL
DECREASE THOUGH...WHICH WILL RESULT IN A SOMEWHAT MORE TOLERABLE
FEEL TO THE AIR.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
AT THE START OF THE EXTENDED PERIOD...A TROUGH AT 500 HPA WILL BE
LOCATED OVER THE NORTHEASTERN US...CONTINUING THE COLD WEATHER. 850
HPA TEMPS OF -15 TO -18 DEGREES C /ACCORDING TO THE 12 UTC GFS/ WILL
CONTINUE TO ALLOW FOR MAX TEMPS BELOW NORMAL ON SUNDAY...WITH HIGHS
REACHING THE UPPER TEENS TO MIDDLE 20S ACROSS THE CWA. A WEAK
SHORTWAVE DIVING ACROSS ONTARIO ON THE BACKSIDE OF THE TROUGH WILL
PASS JUST NORTH OF THE REGION FOR LATE SUNDAY INTO SUNDAY NIGHT.
WHILE THIS SYSTEM DOESN/T APPEAR TO DIRECTLY AFFECT OUR WEATHER...IT
MAY HELP ALIGN THE FLOW OFF LAKE ONTARIO FOR SOME LAKE ENHANCED SNOW
SHOWERS FOR THE WESTERN DACKS FOR SUNDAY EVENING AND SUNDAY
NIGHT...WITH CONTINUED DRY CONDITIONS ELSEWHERE.
BEHIND THIS SHORTWAVE...THE 500 HPA FLOW BECOMES LESS AMPLIFIED
ACROSS THE CONUS. SFC HIGH PRESSURE WILL PASS OVER THE REGION FOR
MONDAY INTO EARLY TUESDAY...CONTINUING THE DRY WEATHER. TEMPS WILL
SLOW MODERATE...BUT WILL PROBABLY STILL AVERAGE A FEW DEGREES BELOW
NORMAL...WITH HIGHS IN THE 20S IN MOST PLACES.
LATER ON TUESDAY INTO WEDNESDAY...A WEAK NORTHERN STREAM SYSTEM WILL
PASS ACROSS THE REGION. LITTLE QPF WILL BE ASSOCIATED WITH THIS
SYSTEM...AS IT WILL BE QUITE MOISTURE STARVED AND CUT OFF FROM ANY
GULF OR ATLANTIC MOISTURE. STILL...WITH THE VORT MAX PASSING JUST
SOUTH OF THE REGION AND 850 HPA TEMPS STILL SUFFICIENTLY COLD...A
FEW SCT SNOW SHOWERS ARE POSSIBLE FOR TUESDAY NIGHT INTO WEDNESDAY.
ZONAL SPLIT FLOW WILL DOMINATE THE WEATHER AT UPPER LEVELS FOR
THURSDAY...WITH ANOTHER AREA OF HIGH PRESSURE PASSING OVER THE AREA
AT THE SFC. THIS WILL RETURN DRY WEATHER WITH TEMPS NEAR TO JUST
SLIGHTLY BELOW NORMAL.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
UPDATED TAF TO ACCOUNT FOR EVOLVING LLWS AT KGFL. WINDS AT KGFL
HAVE DROPPED TO 4 KNOTS. YET JUST OFF THE DECK STRONG WINDS
PERSIST PER MODEL DATA AND VAD WIND PROFILE. WITH THIS IN MIND
HAVE ADDED LLWS TO KGFL TAF THROUGH 15Z.
PREVIOUS DISCUSSION FOR 00Z FORECAST IS BELOW....
A FEW LINGERING LAKE ENHANCED SNOW SHOWERS ARE CURRENTLY APPROACHING
THE KGFL TERMINAL. IF THESE SNOW SHOWERS PASS DIRECTLY OVER THE
TERMINAL...THEY COULD BRIEFLY REDUCE THE VSBY/CIG TO MVFR LEVELS.
HAVE INCLUDED A TEMPO TO ACCOUNT FOR THIS POSSIBILITY. AT THIS
POINT...DO NOT ANTICIPATE ANY IFR CONDITIONS THERE...AS KENX RADAR
REFLECTIVITIES APPROACHING THE TERMINAL ARE GENERALLY LESS THAN 15
DBZ. ELSEWHERE...A FLURRY MAY APPROACH KALB AT SOME POINT LATER THIS
EVENING...BUT THE STRONGEST ACTIVITY SHOULD REMAIN WELL NORTH AND
WEST...SO ONLY AM INCLUDED A VCSH FOR THERE. KPOU SHOULD REMAIN DRY
AS THE WESTERLY FLOW OVER THE CATSKILLS DOWNSLOPES. THE THREAT FOR
ANY SNOW SHOWERS SHOULD GREATLY DIMINISH AFTER MIDNIGHT.
FOR THE REMAINDER OF THE OVERNIGHT HOURS...SOME SCT-BKN STRATOCU OF
AROUND 4-5 KFT TRAPPED BENEATH THE INVERSION WILL CONTINUE TO PASS
OVER THE TERMINALS...BUT IT SHOULD GENERALLY REMAIN VFR. THESE
CLOUDS WILL BECOME FEW-SCT FOR THE ENTIRE DAY ON FRIDAY AT SIMILAR
HEIGHTS...CONTINUING THE VFR CONDITIONS.
THE MAIN CONCERN WILL BE THE STRONG SFC WINDS. WESTERLY WINDS OF
15-20 KTS WILL COME DOWN A FEW KNOTS FOR THE LATE NIGHT HOURS...BUT
WILL INCREASE AGAIN BY FRIDAY MIDMORNING AS DAYTIME MIXING
COMMENCES. THIS MAY ALLOW FOR GUSTS OF 25-35 KTS DURING THE LATE
MORNING AND AFTN HOURS ON FRI...ESP AT KALB...WHERE WINDS WILL BE
FUNNELED DOWN THE MOHAWK VALLEY.
OUTLOOK...
FRI NIGHT-MON...VFR. NO SIG WX.
TUE...VFR/MVFR. SLIGHT CHC -SHSN.
&&
.HYDROLOGY...
FRIGID AIR WILL POUR INTO THE REGION TONIGHT AND FRIDAY IN THE WAKE
OF AN ARCTIC COLD FRONT PASSAGE. THE COLD WEATHER WILL LAST THROUGH
THE WEEKEND. ANY PRECIP THAT DOES OCCUR WILL BE IN THE FORM OF SNOW.
THIS WILL CAUSE RIVER FLOWS TO DIMINISH CONSIDERABLY IN THE NEXT FEW
DAYS.
AS WATER LEVELS DROP WITH TEMPERATURES WELL BELOW FREEZING...SLABS
OF ICE IN THE RIVERS ARE LIKELY TO BE CEMENTED TOGETHER AND ICE WILL
ALSO FORM AND THICKEN WITH NIGHTTIME LOWS MAINLY BETWEEN 10 ABOVE
AND 10 BELOW ZERO TONIGHT...FRIDAY...AND SATURDAY NIGHTS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 5 AM EST FRIDAY FOR CTZ001-013.
NY...WIND ADVISORY UNTIL 5 AM EST FRIDAY FOR NYZ032-033-038>043-
047>054-058>061-063>066-082>084.
WIND CHILL ADVISORY UNTIL 1 PM EST FRIDAY FOR NYZ038-047-058-
063-082.
WIND CHILL WARNING UNTIL 1 PM EST FRIDAY FOR NYZ032-033-042.
MA...WIND ADVISORY UNTIL 5 AM EST FRIDAY FOR MAZ001-025.
WIND CHILL ADVISORY UNTIL 1 PM EST FRIDAY FOR MAZ001-025.
VT...WIND ADVISORY UNTIL 5 AM EST FRIDAY FOR VTZ013>015.
WIND CHILL ADVISORY UNTIL 1 PM EST FRIDAY FOR VTZ013-014.
&&
SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...FRUGIS
AVIATION...OKEEFE
HYDROLOGY...JPVHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 515 PM EST THU JAN 28 2010 NYZ032-033-042-291200- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 515 PM EST THU JAN 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON AND NORTHERN WARREN COUNTIES IN EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. ADDITIONAL WIND CHILL WARNINGS WILL LIKELY BE REQUIRED FOR FRIDAY NIGHT INTO SATURDAY MORNING. IF CONDITIONS BECOME IMMINENT... APPROPRIATE WINTER WEATHER STATEMENTS WILL BE ISSUED. WIND GUSTS MAY EXCEED 45 MPH FRIDAY AFTERNOON. IF THE THREAT BECOME MORE CERTAIN...A WIND ADVISORY WOULD BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY WIND DAMAGE OR WIND GUSTS OF 40 MPH OR GREATER TO THE NATIONAL WEATHER SERVICE. MAZ001-025-NYZ038-047-058-063-082-VTZ013-014-291200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SCHOHARIE- WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-BENNINGTON- WESTERN WINDHAM- 515 PM EST THU JAN 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN HERKIMER...NORTHERN FULTON...AND SCHOHARIE COUNTIES IN EAST CENTRAL NEW YORK...THE EASTERN CATSKILLS...THE BERKSHIRES...AND THE SOUTHERN GREEN MOUNTAINS IN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. ADDITIONAL WIND CHILL ADVISORIES AND OR WARNINGS WILL LIKELY BE REQUIRED FOR FRIDAY NIGHT INTO SATURDAY MORNING. IF CONDITIONS BECOME IMMINENT...APPROPRIATE WINTER WEATHER STATEMENTS WILL BE ISSUED. WIND GUSTS MAY EXCEED 45 MPH FRIDAY AFTERNOON. IF THE THREAT BECOME MORE CERTAIN...A WIND ADVISORY WOULD BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY WIND DAMAGE OR WIND GUSTS OF 40 MPH OR GREATER TO THE NATIONAL WEATHER SERVICE. CTZ001-013-NYZ039>041-043-048>054-059>061-064>066-083-084-VTZ015- 291200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON- EASTERN WINDHAM- 515 PM EST THU JAN 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND EASTERN MOHAWK VALLEY...THE GREATER CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION...TACONICS...MID HUDSON VALLEY...LITCHFIELD HILLS...AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIND CHILL ADVISORIES AND MAY BE REQUIRED FOR FRIDAY NIGHT INTO SATURDAY MORNING. IF CONDITIONS BECOME IMMINENT...APPROPRIATE WINTER WEATHER STATEMENTS WILL BE ISSUED. WIND GUSTS MAY EXCEED 45 MPH FRIDAY AFTERNOON. IF THE THREAT BECOME MORE CERTAIN...A WIND ADVISORY WOULD BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY WIND DAMAGE OR WIND GUSTS OF 40 MPH OR GREATER TO THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1002 PM EST THU JAN 28 2010 NYZ047-051-290400- WESTERN ALBANY NY-SCHOHARIE NY- 1002 PM EST THU JAN 28 2010 ...HEAVY SNOWFALL IMPACTING TRAVEL... AT 945 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NEARLY STATIONARY LAKE EFFECT SNOW BAND STRETCHING ACROSS NORTHERN SCHOHARIE AND WESTERN ALBANY COUNTY. SNOWFALL RATES WITHIN THIS BAND ARE NEAR ONE INCH PER HOUR. SNOWFALL RATES OF THIS MAGNITUDE CAN BRING VISIBILITIES BELOW ONE QUARTER MILE MAKING TRAVEL DIFFICULT. MOTORISTS...ESPECIALLY THOSE TRAVELING ON INTERSTATE 88 BETWEEN CENTRAL BRIDGE AND COBLESKILL... SHOULD EXERCISE CAUTION. OKEEFE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1059 PM EST THU JAN 28 2010 NYZ047-051-052-059-290500- WESTERN ALBANY NY-EASTERN GREENE NY-SCHOHARIE NY-EASTERN ALBANY NY- 1059 PM EST THU JAN 28 2010 ...HEAVY SNOWFALL IMPACTING TRAVEL... AT 1053 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LAKE EFFECT SNOW BAND STRETCHING ACROSS NORTHERN SCHOHARIE AND ALBANY COUNTY. SNOWFALL RATES WITHIN THIS BAND ARE NEAR ONE INCH PER HOUR. SNOWFALL RATES OF THIS MAGNITUDE CAN BRING VISIBILITIES BELOW ONE QUARTER MILE MAKING TRAVEL DIFFICULT. MOTORISTS...ESPECIALLY THOSE TRAVELING ON INTERSTATE 88 BETWEEN SCHOHARIE AND RICHMONDVILLE...AND THE NEW YORK STATE THRUWAY BETWEEN RAVENA AND NEW BALTIMORE SHOULD EXERCISE CAUTION. OKEEFE
The national radar mosaic for the moment the first event began.
3 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2010Every state in 2010This day in weather historyWarnings in New York, January 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 204982, 204983, 204984.